# SDR DL76S080162

- Difficulty date: February 5, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 63,266 hours, 29,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35214
- Condition: Damaged
- Location: Fs 536 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN BLENDS AT FS 536 - FS 625, AND S-27R TO S-33R.
